# SDR HALA9700234

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47796
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 592599291
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LONGERON 30 CORRODED BEYOND LIMITS BETWEEN MLG WELLS.  FABRICATED AND INSTALLED LONGERON PER SRM 53-04 FIGURE 43.  (M)
